Codimension two subvarieties and related questions
Ellia P     dettagli >>
QUADERNI DI MATEMATICA
Vol. :::, No. 1, pp: :::-:::, in stampa

On jumping lines of vector bundles on Pn
Ellia, Filippo Alfredo     dettagli >>
ANNALI DELL'UNIVERSITÀ DI FERRARA. SCIENZE MATEMATICHE
Vol. 63, No. 1, pp: 103-112, Anno: 2017

Spaces of matrices of constant rank and uniform vector bundles
Ellia, Filippo Alfredo; - Menegatti, P.     dettagli >>
LINEAR ALGEBRA AND ITS APPLICATIONS
Vol. 507, No. 1, pp: 474-485, Anno: 2016

Ramanujan-Nagell type equations and perfect numbers
Ellia, Ph; Menegatti P     dettagli >>
THE FIBONACCI QUARTERLY
Vol. 53, No. 1, pp: 78-80, Anno: 2015

A restriction theorem for stable rank two vector bundles on P3
Ellia, P;Gruson, L     dettagli >>
JOURNAL OF ALGEBRA
Vol. 438, No. 1, pp: 85-89, Anno: 2015

Complete intersections primitive structures on space curves
Ellia, P     dettagli >>
INTERNATIONAL JOURNAL OF MATHEMATICS
Vol. 26, No. 12, pp: 1550104 -1-1550104-8, Anno: 2015

Self-linked curves and normal bundle
Ellia, F A     dettagli >>
JOURNAL OF PURE AND APPLIED ALGEBRA
Vol. 219, No. 1, pp: 77-82, Anno: 2014

Chern classes of rank two globally generated vector bundles on P^2
Ellia     dettagli >>
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI
Vol. 24, No. 1, pp: 147-163, Anno: 2013

On the distance between perfect numbers
Ellia     dettagli >>
JOURNAL OF COMBINATORICS AND NUMBER THEORY
Vol. 4, No. 2, pp: 105-108, Anno: 2012

Rank two globally generated vector bundles with c1 <= 5
Ellia; Chiodera l.     dettagli >>
RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE
Vol. 44, No. 1, pp: 413-422, Anno: 2012

A remark on the radical of odd perfect numbers
Ellia     dettagli >>
THE FIBONACCI QUARTERLY
Vol. 50, No. 3, pp: 231-234, Anno: 2012

Smooth divisors on projective hypersurfaces
Ellia P; Franco D.; Gruson L.     dettagli >>
COMMENTARII MATHEMATICI HELVETICI
Vol. 83, No. 2, pp: 371-385, Anno: 2008

On smooth surfaces in $\bold P\sp 4$ containing a plane curve
Ellia P; Folegatti C.     dettagli >>
ILLINOIS JOURNAL OF MATHEMATICS
Vol. 51, No. 2, pp: 339-352, Anno: 2007

Global Generation
ELLIA P; TRAMBAIOLLI A     dettagli >>
RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE
Vol. 39, No. 1, pp: 207-215, Anno: 2007

On subcanonical surfaces of $\Bbb P\sp 4$
Ellia P; Franco D.; Gruson L.     dettagli >>
MATHEMATISCHE ZEITSCHRIFT
Vol. 251, No. 2, pp: 257-265, Anno: 2005